MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA 7 DR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG ILIVIA 7 DR-T DF-1 PROMRI; ICD
Model Number 404622
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device was explanted due to eri with unusual battery behavior.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were reviewed.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.The device interrogation revealed the eos battery status, detected on (b)(6) 2024.The device was implanted for 52 months.The icd was subjected to an electrical analysis.The current consumption of the icd was found to be normal and as expected.However, an inconsistency between current consumption and battery voltage was noted.Therefore, the icd was opened and the inner assembly was inspected.The visual inspection of the inner assembly showed no anomalies.The measurement of the battery voltage showed a depleted battery.In a next step, the electronic module was attached to an external power supply to check the functionality of the electronic module.There was no indication of a malfunction.The overall current consumption of the module was directly measured and proved to be normal.The battery was sent to the manufacturer for a thorough analysis.The manufacturing records of the battery were inspected, documenting that the battery parameters were within specification during the battery manufacturing.No anomalies were documented during the production process, associated with this battery.The battery was subjected to a visual inspection which did not reveal any signs of damage.In a next step, the battery was opened for destructive analysis.The inspection of the inner assembly identified lithium plating, which led to an elevated internal self-depletion and, as a result, to the clinical observation.Please note, this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
ILIVIA 7 DR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20846363
Report Number1028232-2024-06210
Device Sequence Number14385168
Product Code MRM
UDI-Device Identifier04035479142094
UDI-Public(01)04035479142094(17)210228
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number404622
Device Catalogue Number404622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age40 YR
Patient SexMale